# SDR SWAA2025022692416

- Difficulty date: January 27, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 40,176 hours, 19,174 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ACCESS PANEL 632RB FUEL TANK RING RT WING 2025-81639<[01] REPLACED ACCESS PANEL 632RB FUEL TANK RING RT WING IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 110A0110 SHEET 41; REV-.  RING CLAMP INSTALLATION TO BE ACCOMPLISHED SEE: TTG8Q00XYJ0A.;[02] REPLACED ACCESS PANEL 632RB FUEL TANK RING RT WING IAW B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG 110A0110 SHEET 41; REV-.  RING CLAMP INSTALLATION TO BE ACCOMPLISHED SEE: TTG8Q00XYJ0A.
